# SDR SWAA2022021719898

- Difficulty date: September 20, 2018
- Submitted: February 18, 2022
- Operation: Air carrier
- Aircraft: N262WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32519
- Aircraft time: 41,618 hours, 24,872 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Pulled
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FLOOR PANEL 221CF UPPER SKIN HAS PULLED STRANDS (MARKED) AND DAMAGED INSERTS. / REPAIRED UPPER SKIN ON FWD FLOOR PANEL 221CF AND REPLACED DAMAGED INSERTS IAW SRM 53-00-50-2R-1 AND BOEING DRAWING 141A5810 7062U 9-29-18
